# SDR SWIA200920895

- Difficulty date: January 23, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 27,783 hours, 36,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5491 - EMERGENCY LIGHT ROW 1 INOP.  RELAMPED.
